# SDR DALA2024070806935

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 54,774 hours, 28,336 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Broken
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 AFT CENTER GALLEY OXYGEN PANEL HINGE AND LOCKING TAB BROKEN. CORRECTIVE ACTION: R/R AFT GALLEY CENTER PSU PER A319 AMM 25-25-43. (0432425)
